# SDR VTZA97487

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 3442 · Weather Radar System
- Part: Radar R/T
- Part number: 7008470922
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI/BOS - FLT 6309 - DURING CRUISE AT 2010 HRS ON 9-2-97, EXPERIENCED A FAILURE OF THE WEATHER RADAR SYSTEM.  AIRCRAFT RETURNED TO BWI AND INFORMED MAINTENANCE CONTROL.  MAINTENANCE TECHNICIANS WERE DISPATCHED TO BWI WITH COMPONENTS FOR THE RADAR SYSTEM AND UPON ARRIVAL AND TROUBLEHSOOTING, FOUND THE RADAR R/T HAD FAILED.  THE RADAR R/T WAS REMOVED AND REPLACED IAW ALL MAINTENANCE PROCEDURES.  SYSTEM WAS FUNCTIONALLY CHECKED AND AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
